# SDR ASOA202009224024

- Difficulty date: September 22, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450931
- Aircraft time: 36,650 hours, 22,805 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Smoke
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT 3907.  THE CREW REPORTED AN ELECTRICAL SMOKE ODOR IN THE FORWARD CABIN.  MAINTENANCE REMOVED AND REPLACED THE CABIN LIGHT CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
